... prescribed me?
Tramadol - Just looking to talk and get support... I was injured in Iraq and Afghanistan... They?
- 22 Jul 2013 by Armymedic89
- 25 August 2013
- pain, back pain, tramadol, chronic pain
Added 24 Jul 2013:
Ok I don't know what happened but, I am currently goin through serious withdrawals and they prescribed me OxyContin and tramadol for my pain.. They are talking about surgery.. But I don't know what to do... I'm in pain everyday and it's getting harder to find a reason to live...
I took tramadol for hip pain. It worked really well and didn't upset my stomach which alot of pain medicines do. But about a week after I started taking the tramadol, I had a rash over 90% of my body, an itchy red raised rash. So unfortunately for me, I had to stop taking it because I was allergic to it. I haven't found anything that worked as well yet.
I solute the intent of your heart to make the world a better place. Some injuries can be about living with pain and then some injuries' pain require living with medicine. Tramadol is the lesser of the evils when compared to morphine , OxyContin , etc.
You can function better on tramadol vs the stronger pain meds. But if the pain doesn't absolutely require it then stay off it and pursue aqua therapy or other routes.
I'm excited to see what medical procedures using stem cells and DNA and Robotics will be available in 10 years.
I wish tramadol worked for me I'm not to sure if they still have it or if its about the same but I took darveset and it worked for me try not to take a narcotic unless you have to like I do it sucks worse then they stop helping I hope you get better living in pain is no fun I have four boys between the ages 1-10 they need me and I get upset cause I can't keep up like I use to
Hi, welcome to the site! As Kathy asked, what do you want to talk about? Are you having problems with this medication? I have taken it for many years, stopped earlier this year. I am happy to help if i can. Please write back, you can click below your question to 'add more detail'
I'm so glad you checked back in with us. I want to understand. Have the doctors stopped giving you the tramadol and oxycontin? You said you are going through withdrawals, so I will assume they have. Have the doctors prescribed anything for your depression? Please push the doctors to do so.
If you are still in pain, but the doctors have stopped giving you pain meds, I can only assume that you were taking too many of them. That is not a judgement. I was an Army wife for 30 years, and I have seen how combat situations effect the soldiers. Many of them try to numb themselves to keep from remembering. If that is your situation, you are not alone. It is very common. You sound like you are very depressed. Again, very common. I encourage you to get your doctor to refer you for counseling. It would help you tremendously. You say the docs are talking about doing surgery.
What kind of surgery? Please talk to the docs in depth about this surgery so that you can understand what they hope to achieve and their reasons for the surgery. You have alot on your plate, Armymedic. But you are not alone. We, the DC family, will be here for you for as long as you need us. Many of us are chronic pain sufferers, as well. We totally understand your pain and struggles. We are not doctors, just ordinary people who suffer with chronic illnesses and/or pain as you do. Some of us also have been to the dark place of "What do I have to live for?" The answer I got? You have EVERYTHING to live for. This difficult time for you is just a hiccup in your journey. Do you have emotional support from your friends and family? I encourage you to lean on them, and TALK to them. If you don't feel comfortable talking to them, then talk to us. DC has wonderful, loving, compassionate, intelligent people as members. We are a support group for people like you and me. Armymedic, I hope you will stick with us. We all help each other, and learn alot through the process. Life is never hopeless; it is just interesting at times. I'll add you as a friend so you can send me a private question if you want to talk. All you do is click on my name in blue and it will take you to my profile page where there is an option to ask a private question. Please let us be here for you. We would be honored to have you as a member of the DC family. Keep your chin up!
Your new friend,
Armymedic, Are you withdrawing from pain meds or Tramadol specifically? Coming off Tramadol causes a lot of emotional reaction, mostly depression, sadness and crying over very small things. However the feelings are not small! It lasts a bit longer than you would think, so you may believe that this is just the "way you are". But it can be the wthdrl. Of course I do not discount some kind of post stress related to your time in the military as well. Are you asking for support for ptsd, or for drug related issues?
Hi, i'm so sorry to hear how rough things are for you right now. I used to take Tramadol and i know how tough it is to discontinue use. When i was tapering off Tramadol, i suffered with major depression, and felt totally hopeless. I would cry all the time and not want to get out of bed. I want you to know that it does get better, it just takes a bit of time. I agree with KH about asking to be prescribed an antidepressant. I really think this is what you need to help you get by at the moment. I was prescribed Citalopram several years ago during the time i was withdrawing from Tramadol, and although it took a while to kick in, it did help greatly.Your doctor may also consider prescribing a benzodiazepine, to use during this low point in your life. It is a fast acting anti-anxiety medication which should calm you and reduce your distress.
Are you having any psychotherapy? I think this would also be really helpful! Please let us know how you are getting on? I truly hope you feeling better soon
hey, im ex army i worked as a medic so should infact know better, i was m/d for thyroid cancer in 2009 and i was squashed carrying a locker upstairs in the block, im on day 3 of withdrawals from codeine , bit tearful which is oput of charictor and my veins are on fire, i have a little girl when i realised i was taking way more than i should my 100 30 mg codeine pills were lasting 10 days i decided to quit, , your not on your own , stay strong x
Hay man hang in there,I know the pain thing can really work on your mood.See what the DR. says about surgery,and then you will have more to go on.As far as pain meds,all of them can be hard to get off of,but then again,it may be one of your choices to take them as part of your treatment plan... I am where you are and I am not ready for surgery yet,,Iv been keeping my pain meds as low as possible,and I feel stuck in the middle,,, Just look at all of your options for treatment... take care... kerrywac
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Mar 2014 • 5 answers
Posted 26 Apr 2014 • 2 answers
Posted 8 Sep 2016 • 2 answers
Posted 25 Sep 2017 • 6 answers
Tramadol - I have been on 150mg twice a day slow release for 5 years for chronic back pain. The last
Posted 3 Feb 2018 • 1 answer